Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The converse to the fixed point theorem of P. A. Smith


Author: Lowell Jones
Journal: Bull. Amer. Math. Soc. 78 (1972), 234-235
MSC (1970): Primary 57C99
DOI: https://doi.org/10.1090/S0002-9904-1972-12934-3
MathSciNet review: 0292072
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. E. Jones, Combinatorial symmetries of the m-disc, Lecture Notes, Berkeley, Calif., 1971.
  • 2. L. E. Jones, Patch spaces, Lecture Notes, Berkeley, Calif., 1971.
  • 3. P. A. Smith, "Fixed points of periodic transformations, " Appendix B in S. Lefschetz, Algebraic topology, Amer. Math. Soc. Colloq. Publ., vol. 27, Amer. Math. Soc. Providence, R.I., 1942, pp. 350-373. MR 4, 84.
  • 4. D. Sullivan, Triangulating and smoothing homotopy equivalences and homeomorphisms, Lecture Notes, Princeton University, Princeton, N.J., 1967.
  • 5. C. T. C. Wall, Surgery on compact manifolds, London Math. Soc. Monographs, no. 1, Academic Press, New York, 1970. MR 431216

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57C99

Retrieve articles in all journals with MSC (1970): 57C99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12934-3

American Mathematical Society